Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on a result of Khalil and Saleh


Author: T. S. S. R. K. Rao
Journal: Proc. Amer. Math. Soc. 133 (2005), 1721-1722
MSC (2000): Primary 46B20
Published electronically: December 20, 2004
MathSciNet review: 2120256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of a recent result that describes onto isometries of $L(X,Y)$ for certain pairs of Banach spaces $X,Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20

Retrieve articles in all journals with MSC (2000): 46B20


Additional Information

T. S. S. R. K. Rao
Affiliation: Stat–Math Unit, Indian Statistical Institute, R. V. College P.O., Bangalore 560059, India
Email: tss@isibang.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07701-9
PII: S 0002-9939(04)07701-9
Keywords: Isometries, $M$-embedded spaces
Received by editor(s): October 11, 2003
Received by editor(s) in revised form: February 6, 2004
Published electronically: December 20, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia